Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Non-self-adjoint graphs
HTML articles powered by AMS MathViewer

by Amru Hussein, David Krejčiřík and Petr Siegl PDF
Trans. Amer. Math. Soc. 367 (2015), 2921-2957 Request permission


On finite metric graphs we consider Laplace operators, subject to various classes of non-self-adjoint boundary conditions imposed at graph vertices. We investigate spectral properties, existence of a Riesz basis of projectors and similarity transforms to self-adjoint Laplacians. Among other things, we describe a simple way to relate the similarity transforms between Laplacians on certain graphs with elementary similarity transforms between matrices defining the boundary conditions.
Similar Articles
Additional Information
  • Amru Hussein
  • Affiliation: Institut für Mathematik, Johannes Gutenberg-Universität Mainz, Staudinger Weg 9, 55099 Mainz, Germany
  • Email:
  • David Krejčiřík
  • Affiliation: Department of Theoretical Physics, Nuclear Physics Institute ASCR, 25068 Řež, Czech Republic
  • Email:
  • Petr Siegl
  • Affiliation: Mathematical Institute, University of Bern, Sidlerstrasse 5, 3012 Bern, Switzerland
  • MR Author ID: 851879
  • Email:
  • Received by editor(s): June 24, 2013
  • Published electronically: August 13, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 2921-2957
  • MSC (2010): Primary 34B45, 47A10, 81Q12; Secondary 47B44
  • DOI:
  • MathSciNet review: 3301887